# SDR 39LA2013041100011

- Difficulty date: April 7, 2013
- Submitted: April 11, 2013
- Operation: Air carrier
- Aircraft: N654AR
- Make and model: Frchld SA227DC
- Aircraft serial: DC868B
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 2719442004
- Part serial: 86H0428399
- Condition: Broken
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AT CRUISE FLIGHT, AFTER DEPARTING ENROUTE, THE COPILOTS OUTER WINDSHIELD SHATTERED AT FL 22500.  ACFT RETURNED TO DEPARTURE WITHOUT INCIDENT.  R & R THE COPILOTS WINDSHIELD IAW THE MM CHAPTER 56-10-00.
